# SDR 2016FA0000519

- Difficulty date: October 5, 2016
- Submitted: October 20, 2016
- Operation: General aviation
- Aircraft: N783LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496381
- Aircraft time: 657 hours
- Engine: Lyc LO360A1H6
- Engine time: 657 hours
- Propeller: Hartzl HCC2YR2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 15F1995730
- Condition: Abnormal
- Location: Nr 2 Cylinder
- Part time: 657 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION, THE NR 2 CYLINDER  EXHAUST PUSHROD AND ROCKER ARM WERE ABNORMALLY WORN,
